MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-8-HELIX
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Therapy Delivered to Incorrect Body Area (1508); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the concerto coil would not track into the microcatheter.There was coil jam.There was difficult placement.The coil was not implanted at the intended location.There were no additional steps or surgical interventions required to remove or secure the coil.The device did not jump during deployment.The vessel was not damaged.The tip of the catheter was not under stress.The tip of the catheter did not move during deployment.The physician did not rotate the delivery pusher during the procedure.The aneurysm did not rupture.The device and any accessories were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications associated with this event were reported.Ancillary devicesinclude a terumo progress 2.4 microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received reporting that the cause of the event is unknown and that the coil would not travel through the microcatheter.The patient was undergoing treatment for a small vessel gastrointestinal (gi) bleed.The patients vessel tortuosity was normal.The patient did not experience any adverse effects or injury in association with this event.The procedure was completed using different medtronic coils.The quantity was confirmed as two defected concerto coils under the same lot number that would not travel through the microcatheter.There was catheter resistance in the middle of the device.The coil did come out of the introducer sheath smoothly.A continuous catheter flush was not administered during the procedure.There was no kink/damage observed on the coil or catheter after removal.The information was not confirmed/provided by the physician it was done through the lead technician.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24222480
Report Number9617601-2026-00798
Device Sequence Number21173673
Product Code KRD
UDI-Device Identifier00847536044883
UDI-Public(01)00847536044883(17)281022(10)232532610
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-8-HELIX
Device Catalogue NumberNV-2-8-HELIX
Device Lot Number232532610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/09/2026
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown